Parametric uniqueness of deficiency zero reaction networks

Csercsik, Dávid and Szederkényi, Gábor and Hangos, Katalin (2012) Parametric uniqueness of deficiency zero reaction networks. JOURNAL OF MATHEMATICAL CHEMISTRY, 50 (1). pp. 1-8. ISSN 0259-9791 10.1007/s10910-011-9902-8

Full text not available from this repository.


In this paper it is shown that deficiency zero mass action reaction networks containing one terminal linkage class are parametrically and therefore structurally unique with a fixed complex set. Clearly, weakly reversible deficiency zero networks with one linkage class belong to this class. However, it is shown through an illustrative example that deficiency zero networks with several linkage classes can have multiple dynamically equivalent realizations, even if the individual linkage classes are weakly reversible.

Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: EPrints Admin
Date Deposited: 16 Jan 2014 10:30
Last Modified: 05 Feb 2014 12:26

Update Item Update Item